MAUDE Adverse Event Report: TRIMED, INC. VOLAR BEARING PLATE, 3-HOLE, RT

TRIMED, INC. VOLAR BEARING PLATE, 3-HOLE, RT
Model Number VBEAR-3-7S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A sales rep reported on 10jun2025 that a surgeon had two ws3 volar bearing plate failures where he indicated he thought the bearing wasn't locking into the plate properly.A sales rep provided additional information on 25jun2025 with x-rays for both cases and the devices were identified as the vbear-3-7s and vbear-5-7s.The surgeon reported that there were no post-op injuries and no associated co-morbidities.Revision surgery was after 3 months for the 1st patient, vbear-3-7s (exact implant date and removal date unk) and 4 months after for the second patient vbear-5-7s (exact implant date and removal date unk).It was observed through x-ray photos provided that the proximal row of the plate did not have any screws implanted.The surgeon stated that during the initial surgery the bearings were locked at the end of both cases.Finally, it was reported that the 1st patient had additional surgery to remove the plate and the 2nd patient ruptured her fpl tendon which will require reconstruction of the tendon.

Brand Name
VOLAR BEARING PLATE, 3-HOLE, RT
Common Device Name
VOLAR BEARING PLATE, 3-HOLE, RT
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 91355
MDR Report Key22438757
Report Number2031009-2025-00015
Device Sequence Number3201226
Product Code HRS
UDI-Device Identifier00842188125027
UDI-Public00842188125027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVBEAR-3-7S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown